# SDR USAAF96088

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11281
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - MAIN ENTRY DOOR EXIT EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED POWER SUPPLY BATTERY PACK FOR THE LIGHT. (X)
